| Model Number |
100043-06 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
10/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications including delayed wound healing.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Not returned - remains implanted.
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral revision augmentation mastopexy using a vertical incision.2 pieces of galaflex 3dr were used.Concomitant procedure was capsulectomy.On (b)(6) 2017, bilateral delayed wound healing noted at the trifurcations, was reported.Patient was treated with non-adherent dressing and polysporin application to the areas.Resolved without sequelae on (b)(6) 2017.Review by medical affairs identifies the adverse event as likely related to the device and serious.